Alert archive / Washington / Winter Storm Warnings in 2014
Winter Storm Warning 8, NWS Seattle, WA
NWS Seattle, WA issued this winter storm warning at Feb 22, 2014, 9:54 PM PST. It was in force for 41 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2014, 9:54 PM PST (05:54 UTC)
- Expired
- Feb 24, 2014, 3:04 PM PST
- In force
- 41 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
632 WWUS46 KSEW 230554 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 954 PM PST SAT FEB 22 2014 WAZ503-231400- /O.UPG.KSEW.WS.A.0007.140223T1200Z-140224T1200Z/ /O.NEW.KSEW.WS.W.0008.140223T0554Z-140224T1400Z/ WESTERN WHATCOM COUNTY- 954 PM PST SAT FEB 22 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 6 AM PST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...BELLINGHAM...SUMAS...LYNDEN AND FERNDALE. * TIMING...TONIGHT THROUGH LATE SUNDAY NIGHT. * SNOW ACCUMULATIONS...COOLER AIR WILL ARRIVE OUT OF THE FRASER RIVER VALLEY TONIGHT WITH THE COOLER AIR REMAINING OVER THE AREA THROUGH LATE SUNDAY NIGHT. SNOW AT TIMES WILL CONTINUE THROUGH SUNDAY NIGHT WITH 3 TO 7 INCHES OF NEW SNOW FORECAST. * MAIN IMPACT...THE SNOWFALL WILL RESULT IN SNOW PACKED ROADS AND DIFFICULT TRAVEL BEGINNING SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES OF SNOW OR MORE IS LIKELY WITHIN 12 HOURS OR 6 INCHES OR MORE IN 24 HOURS. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WAZ513-518-519-231400- /O.CON.KSEW.WW.Y.0017.000000T0000Z-140224T1200Z/ OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 954 PM PST SAT FEB 22 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * SOME AFFECTED LOCATIONS...THE CASCADES AND OLYMPICS. * TIMING AND ACCUMULATIONS..PERIODS OF SNOW THROUGH SUNDAY EVENING WILL ADD UP TO ABOUT A FOOT OF NEW SNOW IN THE MOUNTAINS. THE SNOW LEVEL WILL BE BELOW 1000 FEET. * MAIN IMPACT...EXPECT WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... CARRY WARM CLOTHES...WATER...AND SNACKS IN CASE OF TRAVEL DELAYS. && $$ WAZ001-506-507-510-511-514>516-231400- /O.CON.KSEW.WS.A.0007.140223T1200Z-140224T1200Z/ SAN JUAN COUNTY-WESTERN SKAGIT COUNTY-EVERETT AND VICINITY- ADMIRALTY INLET AREA-HOOD CANAL AREA- EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- NORTH COAST- 954 PM PST SAT FEB 22 2014 ...WINTER STORM WATCH REMAINS IN EFFECT FROM 4 AM PST SUNDAY THROUGH LATE SUNDAY NIGHT... * SOME AFFECTED LOCATIONS...FRIDAY HARBOR...ANACORTES...MOUNT VERNON...EVERETT...SHELTON...OAK HARBOR...PORT TOWNSEND...SEQUIM ...PORT ANGELES...SEIKU...AND FORKS. * SNOW ACCUMULATIONS...COOLER AIR WILL ARRIVE OUT OF THE FRASER RIVER VALLEY LATE TONIGHT AND SUNDAY. A TOTAL OF 3 TO 5 INCHES OF SNOW IS POSSIBLE BUT THE FORECAST IS NOT CERTAIN SO STAY TUNED FOR UPDATED FORECASTS. * MAIN IMPACT...HEAVY SNOWFALL...IF IT OCCURS...WILL RESULT IN SNOW PACKED ROADS AND DIFFICULT TRAVEL. * SNOW LEVEL...THE SNOW LEVEL WILL FALL TO SEA LEVEL AS COLD AIR ARRIVES OUT OF BRITISH COLUMBIA SUNDAY. THE AREAS FROM THE NORTH COAST THROUGH THE STRAIT OF JUAN DE FUCA...INCLUDING WHIDBEY ISLAND AND THE SAN JUANS...AND NORTH OF EVERETT ARE THE AREAS WHERE THE SNOW LEVEL IS MOST LIKELY TO FALL TO NEAR SEA LEVEL ON SUNDAY. A WEATHER SYSTEM WILL ALSO SPREAD ADDITIONAL MOISTURE INTO THE AREA SUNDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
7 follow-up statements
892 WWUS46 KSEW 231103 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 303 AM PST SUN FEB 23 2014 WAZ507-510-511-514>516-231215- /O.CAN.KSEW.WS.A.0007.140223T1200Z-140224T1200Z/ EVERETT AND VICINITY-ADMIRALTY INLET AREA-HOOD CANAL AREA- EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- NORTH COAST- 303 AM PST SUN FEB 23 2014 ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER STORM WATCH. COLD AIR PUSHING SOUTHWEST FROM THE INTERIOR OF BRITISH COLUMBIA IS NOT AS DEEP AS PREVIOUSLY EXPECTED. WHILE RAIN WILL MIX WITH OR CHANGE TO SNOW AT TIMES TODAY ON HILLS ABOVE 200 TO 400 FEET...ACCUMULATIONS OF AN INCH OR MORE ARE UNLIKELY. $$ WAZ503-232100- /O.CON.KSEW.WS.W.0008.000000T0000Z-140224T1400Z/ WESTERN WHATCOM COUNTY- 303 AM PST SUN FEB 23 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * SOME AFFECTED LOCATIONS...BELLINGHAM...SUMAS...LYNDEN AND FERNDALE. * TIMING...THIS MORNING THROUGH LATE TONIGHT. * SNOW ACCUMULATIONS...4 TO 6 INCHES OF SNOW IS EXPECTED THROUGH TONIGHT ACROSS WESTERN WHATCOM COUNTY. THE SNOWFALL WILL BE ACCOMPANIED BY NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH LATER THIS MORNING THROUGH TONIGHT. * MAIN IMPACT...THE SNOWFALL WILL RESULT IN SNOW PACKED ROADS AND DIFFICULT TRAVEL BEGINNING THIS MORNING. WINDY CONDITIONS WILL RESULT IN SOME BLOWING AND DRIFTING OF THE SNOW THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES OF SNOW OR MORE IS LIKELY WITHIN 12 HOURS OR 6 INCHES OR MORE IN 24 HOURS. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WAZ001-506-232100- /O.UPG.KSEW.WS.A.0007.140223T1200Z-140224T1200Z/ /O.EXA.KSEW.WW.Y.0017.000000T0000Z-140224T1200Z/ SAN JUAN COUNTY-WESTERN SKAGIT COUNTY- 303 AM PST SUN FEB 23 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...FRIDAY HARBOR...ANACORTES...AND MOUNT VERNON. * SNOW ACCUMULATIONS...EXPECT SNOW AT TIMES TODAY THROUGH TONIGHT WITH TOTAL ACCUMULATIONS OF 2 TO 4 INCHES. * MAIN IMPACT...LOCAL SNOW PACKED ROADS...ESPECIALLY ON HILLS ABOVE 200 FEET AND AWAY FROM BODIES OF WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ WAZ513-518-519-232100- /O.CON.KSEW.WW.Y.0017.000000T0000Z-140224T1200Z/ OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 303 AM PST SUN FEB 23 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * SOME AFFECTED LOCATIONS...THE CASCADES AND OLYMPICS. * TIMING AND ACCUMULATIONS..PERIODS OF SNOW THROUGH SUNDAY EVENING WILL ADD UP TO ABOUT A FOOT OF NEW SNOW IN THE MOUNTAINS. THE SNOW LEVEL WILL BE BELOW 1000 FEET. * MAIN IMPACT...EXPECT WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... CARRY WARM CLOTHES...WATER...AND SNACKS IN CASE OF TRAVEL DELAYS. && $$ WEATHER.GOV/SEATTLE
029 WWUS46 KSEW 231734 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 934 AM PST SUN FEB 23 2014 WAZ503-240100- /O.CON.KSEW.WS.W.0008.000000T0000Z-140224T1400Z/ WESTERN WHATCOM COUNTY- 934 AM PST SUN FEB 23 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * SOME AFFECTED LOCATIONS...BELLINGHAM...SUMAS...LYNDEN AND FERNDALE. * TIMING...NOW THROUGH LATE TONIGHT. PRECIPITATION WILL TRANSITION FROM SNOW TO RAIN EARLY MONDAY MORNING. * SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 5 INCHES OF ACCUMULATION ARE EXPECTED IN WESTERN WHATCOM COUNTY FROM LATE THIS MORNING THROUGH TONIGHT. THIS WILL BE IN ADDITION TO THE HEAVY SNOW THAT HAD ALREADY OCCURRED AS OF SUNDAY MORNING. * WIND...NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL OCCUR THROUGH THIS EVENING. * MAIN IMPACT...THE SNOWFALL WILL RESULT IN SNOW PACKED ROADS AND DIFFICULT TRAVEL. WINDY CONDITIONS WILL RESULT IN SOME BLOWING AND DRIFTING OF THE SNOW THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES OF SNOW OR MORE IS LIKELY WITHIN 12 HOURS OR 6 INCHES OR MORE IN 24 HOURS. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WAZ514-515-240100- /O.EXB.KSEW.WW.Y.0017.000000T0000Z-140224T1100Z/ EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- 934 AM PST SUN FEB 23 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 3 AM PST MONDAY. * SOME AFFECTED LOCATIONS...SEQUIM...PORT ANGELES...JOYCE AND CLALLAM BAY. * SNOW ACCUMULATION...UP TO 2 INCHES AT SEA LEVEL. 2 TO 4 INCHES ABOVE 300 FEET. LOCALLY HIGHER AMOUNTS SOUTHWEST OF PORT ANGELES. * TIMING...SNOW WILL OCCUR TODAY AND THIS EVENING...THEN TRANSITION TO RAIN DURING THE OVERNIGHT HOURS TONIGHT. * MAIN IMPACT...BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ WAZ513-518-519-240100- /O.CON.KSEW.WW.Y.0017.000000T0000Z-140224T1200Z/ OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 934 AM PST SUN FEB 23 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * SOME AFFECTED LOCATIONS...THE CASCADE AND OLYMPIC MOUNTAINS. * TIMING AND ACCUMULATIONS...PERIODS OF SNOW THROUGH SUNDAY EVENING WILL ADD UP TO ABOUT A FOOT OF NEW SNOW IN THE MOUNTAINS. THE SNOW LEVEL WILL BE BELOW 1000 FEET. * MAIN IMPACT...EXPECT WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... CARRY WARM CLOTHES...WATER...AND SNACKS IN CASE OF TRAVEL DELAYS. && $$ WAZ001-506-240100- /O.CON.KSEW.WW.Y.0017.000000T0000Z-140224T1200Z/ SAN JUAN COUNTY-WESTERN SKAGIT COUNTY- 934 AM PST SUN FEB 23 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * SOME AFFECTED LOCATIONS...FRIDAY HARBOR...ANACORTES...AND MOUNT VERNON. * SNOW ACCUMULATIONS...EXPECT SNOW AT TIMES TODAY THROUGH TONIGHT WITH TOTAL ACCUMULATIONS OF 2 TO 4 INCHES. * MAIN IMPACT...LOCAL SNOW PACKED ROADS...ESPECIALLY ON HILLS ABOVE 200 FEET AND AWAY FROM BODIES OF SALTWATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ HANER WEATHER.GOV/SEATTLE
680 WWUS46 KSEW 240056 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 456 PM PST SUN FEB 23 2014 WAZ503-240700- /O.CON.KSEW.WS.W.0008.000000T0000Z-140224T1400Z/ WESTERN WHATCOM COUNTY- 456 PM PST SUN FEB 23 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * SOME AFFECTED LOCATIONS...BELLINGHAM...SUMAS...LYNDEN AND FERNDALE. * TIMING...NOW THROUGH LATE TONIGHT. PRECIPITATION WILL TRANSITION FROM SNOW TO RAIN EARLY MONDAY MORNING. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES OF ACCUMULATION ARE EXPECTED IN WESTERN WHATCOM COUNTY FROM LATE THIS MORNING THROUGH TONIGHT. THIS WILL BE IN ADDITION TO THE HEAVY SNOW THAT HAD ALREADY OCCURRED AS OF SUNDAY AFTERNOON. * WIND...NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL OCCUR THROUGH THIS EVENING. * MAIN IMPACT...THE SNOWFALL WILL RESULT IN SNOW PACKED ROADS AND DIFFICULT TRAVEL. WINDY CONDITIONS WILL RESULT IN SOME BLOWING AND DRIFTING OF THE SNOW THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES OF SNOW OR MORE IS LIKELY WITHIN 12 HOURS OR 6 INCHES OR MORE IN 24 HOURS. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WAZ513-518-519-240700- /O.CON.KSEW.WW.Y.0017.000000T0000Z-140224T1200Z/ OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 456 PM PST SUN FEB 23 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * SOME AFFECTED LOCATIONS...THE CASCADE AND OLYMPIC MOUNTAINS. * TIMING AND ACCUMULATIONS...PERIODS OF SNOW THROUGH SUNDAY EVENING WILL ADD AN ADDITIONAL 4 TO 8 INCHES IN THE MOUNTAINS. THE SNOW LEVEL WILL BE BELOW 1000 FEET. * MAIN IMPACT...EXPECT WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... CARRY WARM CLOTHES...WATER...AND SNACKS IN CASE OF TRAVEL DELAYS. && $$ WAZ001-506-240700- /O.CON.KSEW.WW.Y.0017.000000T0000Z-140224T1200Z/ SAN JUAN COUNTY-WESTERN SKAGIT COUNTY- 456 PM PST SUN FEB 23 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * SOME AFFECTED LOCATIONS...EASTSOUND...FRIDAY HARBOR AND ANACORTES. * SNOW ACCUMULATIONS...EXPECT SNOW AT TIMES THROUGH TONIGHT. AN ADDITIONAL 1 TO 2 INCHES OF SNOW IS EXPECTED...MAINLY NORTH AND WEST OF MOUNT VERNON. * MAIN IMPACT...LOCAL SNOW PACKED ROADS...ESPECIALLY ON HILLS ABOVE 200 FEET AND AWAY FROM BODIES OF SALTWATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ WAZ514-515-240700- /O.CON.KSEW.WW.Y.0017.000000T0000Z-140224T1100Z/ EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- 456 PM PST SUN FEB 23 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... * SOME AFFECTED LOCATIONS...SEQUIM...PORT ANGELES...JOYCE AND CLALLAM BAY. * SNOW ACCUMULATION...UP TO 1 INCH AT SEA LEVEL. 1 TO 3 INCHES ABOVE 300 FEET. * TIMING...SNOW WILL OCCUR THROUGH THIS EVENING...THEN TRANSITION TO RAIN DURING THE OVERNIGHT HOURS TONIGHT. * MAIN IMPACT...BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ HANER WEATHER.GOV/SEATTLE
422 WWUS46 KSEW 240729 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1129 PM PST SUN FEB 23 2014 WAZ503-241400- /O.CON.KSEW.WS.W.0008.000000T0000Z-140224T1400Z/ WESTERN WHATCOM COUNTY- 1129 PM PST SUN FEB 23 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * SOME AFFECTED LOCATIONS...BELLINGHAM...SUMAS...LYNDEN AND FERNDALE. * TIMING...NOW THROUGH LATE TONIGHT. * SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 2 INCHES OF SNOW IS EXPECTED IN WESTERN WHATCOM COUNTY THROUGH LATE TONIGHT. THIS WILL BE IN ADDITION TO THE HEAVY SNOWFALL AMOUNTS OF UP TO A FOOT THAT HAVE ALREADY OCCURRED AS OF THIS EVENING. * WIND...NORTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL OCCUR OVERNIGHT. * MAIN IMPACT...THE SNOWFALL WILL RESULT IN SNOW PACKED ROADS AND DIFFICULT TRAVEL. WINDY CONDITIONS WILL RESULT IN SOME BLOWING AND DRIFTING OF THE SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES OF SNOW OR MORE IS LIKELY WITHIN 12 HOURS OR 6 INCHES OR MORE IN 24 HOURS. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WAZ513-518-519-241200- /O.CON.KSEW.WW.Y.0017.000000T0000Z-140224T1200Z/ OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 1129 PM PST SUN FEB 23 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * SOME AFFECTED LOCATIONS...THE CASCADE AND OLYMPIC MOUNTAINS. * TIMING AND ACCUMULATIONS...PERIODS OF SNOW THROUGH SUNDAY EVENING WILL ADD AN ADDITIONAL 3 TO 6 INCHES IN THE MOUNTAINS OVERNIGHT. THE SNOW LEVEL WILL BE BELOW 1000 FEET. * MAIN IMPACT...EXPECT WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... CARRY WARM CLOTHES...WATER...AND SNACKS IN CASE OF TRAVEL DELAYS. && $$ WAZ001-506-241200- /O.CON.KSEW.WW.Y.0017.000000T0000Z-140224T1200Z/ SAN JUAN COUNTY-WESTERN SKAGIT COUNTY- 1129 PM PST SUN FEB 23 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * SOME AFFECTED LOCATIONS...EASTSOUND...FRIDAY HARBOR AND ANACORTES. * SNOW ACCUMULATIONS...EXPECT SNOW AT TIMES THROUGH TONIGHT. AN ADDITIONAL 1 OR SO OF SNOW IS EXPECTED...MAINLY OVER THE SAN JUAN ISLANDS AND NORTH AND WEST OF MOUNT VERNON. * MAIN IMPACT...LOCAL SNOW PACKED ROADS...ESPECIALLY ON HILLS ABOVE 200 FEET AND AWAY FROM BODIES OF SALT WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ WAZ514-515-241100- /O.CON.KSEW.WW.Y.0017.000000T0000Z-140224T1100Z/ EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- 1129 PM PST SUN FEB 23 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... * SOME AFFECTED LOCATIONS...SEQUIM...PORT ANGELES...JOYCE AND CLALLAM BAY. * SNOW ACCUMULATION...ADDITIONAL SNOWFALL ACCUMULATIONS OF AN INCH OR SO TONIGHT. * MAIN IMPACT...BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ WEATHER.GOV/SEATTLE
165 WWUS46 KSEW 241044 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 244 AM PST MON FEB 24 2014 WAZ506-513-241145- /O.CAN.KSEW.WW.Y.0017.000000T0000Z-140224T1200Z/ WESTERN SKAGIT COUNTY-OLYMPICS- 244 AM PST MON FEB 24 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER WEATHER ADVISORY. RAIN AT TIMES TODAY MAY BE MIXED WITH SNOW AT TIMES ON HILLS ABOVE ABOUT 400 FEET. BUT BRIEF ACCUMULATIONS ARE EXPECTED TO REMAIN LESS THAN AN INCH. $$ WAZ514-515-241145- /O.CAN.KSEW.WW.Y.0017.000000T0000Z-140224T1100Z/ EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- 244 AM PST MON FEB 24 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER WEATHER ADVISORY. RAIN AT TIMES TODAY MAY BE MIXED WITH SNOW AT TIMES ON HILLS ABOVE ABOUT 400 FEET. BUT ACCUMULATIONS ARE EXPECTED TO REMAIN LESS THAN AN INCH. $$ WAZ503-241845- /O.EXT.KSEW.WS.W.0008.000000T0000Z-140225T0000Z/ WESTERN WHATCOM COUNTY- 244 AM PST MON FEB 24 2014 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * SOME AFFECTED LOCATIONS...BELLINGHAM...SUMAS...LYNDEN AND FERNDALE. * TIMING...NOW THROUGH THIS AFTERNOON. * SNOW ACCUMULATIONS...AN ADDITIONAL ACCUMULATION OF 3 TO 5 INCHES OF HEAVY AND WET SNOW IS LIKELY OVER WESTERN WHATCOM COUNTY TODAY. * WIND...NORTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE TODAY. * MAIN IMPACT...THE SNOWFALL WILL RESULT IN SNOW PACKED ROADS AND DIFFICULT TRAVEL AT TIMES. WINDY CONDITIONS COMBINED WITH THE HEAVY AND WET SNOW WILL PUT STRESS ON WEAKENED TREE BRANCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES OF SNOW OR MORE IS LIKELY WITHIN 12 HOURS OR 6 INCHES OR MORE IN 24 HOURS. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WAZ518-519-241845- /O.EXT.KSEW.WW.Y.0017.000000T0000Z-140225T0000Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 244 AM PST MON FEB 24 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * SOME AFFECTED LOCATIONS...THE CASCADE AND OLYMPIC MOUNTAINS. * TIMING AND ACCUMULATIONS...PERIODS OF SNOW THROUGH THIS AFTERNOON WILL ADD AN ADDITIONAL 4 TO 8 INCHES OF SNOW OVER THE MOUNTAINS TODAY. SNOW LEVELS WILL RANGE FROM LESS THAN 500 FEET IN THE NORTH TO AROUND 4000 FEET AT WHITE PASS. SOME FREEZING RAIN CAN BE EXPECTED AT TIMES IN THE PASSES TODAY. * MAIN IMPACT...SNOW AND SOME FREEZING RAIN AT TIMES WILL GIVE WINTER DRIVING CONDITIONS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... CARRY WARM CLOTHES...WATER...AND SNACKS IN CASE OF TRAVEL DELAYS. && $$ WAZ001-241845- /O.EXT.KSEW.WW.Y.0017.000000T0000Z-140225T0000Z/ SAN JUAN COUNTY- 244 AM PST MON FEB 24 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * SOME AFFECTED LOCATIONS...EASTSOUND...FRIDAY HARBOR AND ROCHE HARBOR. * SNOW ACCUMULATIONS...EXPECT ANOTHER 1 TO 3 INCHES OF SNOW TODAY. * MAIN IMPACT...LOCAL SNOW PACKED ROADS...ESPECIALLY ON HILLS ABOVE 200 FEET AND AWAY FROM BODIES OF SALT WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$ WEATHER.GOV/SEATTLE
342 WWUS46 KSEW 241813 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1013 AM PST MON FEB 24 2014 WAZ503-242330- /O.CON.KSEW.WS.W.0008.000000T0000Z-140225T0000Z/ WESTERN WHATCOM COUNTY- 1013 AM PST MON FEB 24 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * SOME AFFECTED LOCATIONS...BELLINGHAM...SUMAS...LYNDEN AND FERNDALE. * TIMING...NOW THROUGH THIS AFTERNOON. * PERIODS OF SNOW WITH AREAS OF GUSTY NORTHEAST WINDS OF 20 TO 30 MPH WILL CONTINUE TODAY. THE SNOW WILL TURN OVER TO RAIN LATER TODAY AND A MIX OF SNOW AND RAIN WILL TAPER OFF TONIGHT. * MAIN IMPACT...SOME ROADS WILL REMAIN SNOW PACKED TODAY MAKING TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...USE CAUTION AND SLOW DOWN. && $$ WAZ518-519-242330- /O.CON.KSEW.WW.Y.0017.000000T0000Z-140225T0000Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 1013 AM PST MON FEB 24 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * SOME AFFECTED LOCATIONS...THE CASCADE AND OLYMPIC MOUNTAINS. * TIMING AND ACCUMULATIONS...PERIODS OF SNOW THROUGH THIS AFTERNOON WILL ADD AN ADDITIONAL 3 TO 5 INCHES OF SNOW OVER THE MOUNTAINS TODAY. SNOW LEVELS WILL RANGE FROM LESS THAN 500 FEET IN THE NORTH TO AROUND 5500 FEET AT MOUNT RAINIER. FREEZING RAIN IS POSSIBLE IN THE PASSES TODAY. * MAIN IMPACT...WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... CARRY WARM CLOTHES...WATER...AND SNACKS IN CASE OF TRAVEL DELAYS. && $$ WAZ001-242330- /O.CON.KSEW.WW.Y.0017.000000T0000Z-140225T0000Z/ SAN JUAN COUNTY- 1013 AM PST MON FEB 24 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * SOME AFFECTED LOCATIONS...EASTSOUND...FRIDAY HARBOR AND ROCHE HARBOR. * SNOW ACCUMULATIONS...SNOW IS STILL POSSIBLE ON THE HILLS TODAY BUT WILL CHANGE OVER TO RAIN ALL AREAS OVER THE COURSE OF THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. && $$
011 WWUS46 KSEW 242304 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 304 PM PST MON FEB 24 2014 WAZ503-250715- /O.CAN.KSEW.WS.W.0008.000000T0000Z-140225T0000Z/ /O.EXB.KSEW.WW.Y.0017.000000T0000Z-140225T1200Z/ WESTERN WHATCOM COUNTY- 304 PM PST MON FEB 24 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY... ...WINTER STORM WARNING HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND A CHANCE OF FREEZING RAIN TONIGHT. THE ADVISORY IS IN EFFECT UNTIL 4 AM PST TUESDAY. THE WINTER STORM WARNING HAS ENDED. * SOME AFFECTED LOCATIONS...BELLINGHAM AND FERNDALE. * TIMING AND ACCUMULATIONS...1 TO 3 INCHES OF SNOW IS LIKELY TONIGHT AND THERE IS A CHANCE OF FREEZING RAIN. * MAIN IMPACT...WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD BE PREPARED FOR SNOW PACKED ROADS AND SLOW DOWN. && $$ WAZ001-250015- /O.CAN.KSEW.WW.Y.0017.000000T0000Z-140225T0000Z/ SAN JUAN COUNTY- 304 PM PST MON FEB 24 2014 ...WINTER WEATHER ADVISORY HAS ENDED... THE WINTER WEATHER ADVISORY FROM THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED. SNOW WILL TURN TO RAIN OVERNIGHT. THERE MAY BE AN INCH OF ACCUMULATION AWAY FROM THE WATER AND ON THE HILLS BEFORE THE PRECIPITATION TAPERS OFF OVERNIGHT. PEOPLE DRIVING ON THE HIGHER HILLS OR MOUNT CONSTITUTION SHOULD BE READY FOR SLIPPERY ROADS BUT MOST OF THE ISLANDS WILL SEE TEMPERATURES RISE ABOVE AND THEN STAY ABOVE FREEZING OVERNIGHT. $$ WAZ518-519-250715- /O.EXT.KSEW.WW.Y.0017.000000T0000Z-140225T1200Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 304 PM PST MON FEB 24 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY... * SOME AFFECTED LOCATIONS...THE CASCADE AND OLYMPIC MOUNTAINS. * TIMING AND ACCUMULATIONS...ANOTHER 3 TO 5 INCHES OF SNOW IS LIKELY TONIGHT NEAR THE CREST AND IN THE PASSES. THERE IS A CHANCE OF FREEZING RAIN IN THE PASSES. THE SNOW LEVEL IS AT THE SURFACE NEAR THE CREST BUT TAPERS TO AROUND 5000 FEET IN THE WEST. * MAIN IMPACT...WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... CARRY WARM CLOTHES...WATER...AND SNACKS IN CASE OF TRAVEL DELAYS. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Feb 22, 9:35 PM PST, 19 minutes earlier.
Area forecast discussion, Feb 22, 9:35 PM PST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
935 PM PST SAT FEB 22 2014
.SYNOPSIS...A WEATHER SYSTEM WILL MOVE THROUGH WESTERN WASHINGTON
TONIGHT AND ANOTHER WILL ARRIVE SUNDAY AFTERNOON AND EVENING. COOL
AIR COMING OUT OF BRITISH COLUMBIA HAS ALREADY CHANGED THE
PRECIPITATION TYPE TO SNOW OVER WHATCOM COUNTY WHILE SOUTH OF
WHATCOM COUNTY THE PRECIPITATION TYPE IS RAIN. AS THE COOLER AIR
SPILLS INTO MORE OF THE NORTHERN PORTION OF WESTERN WASHINGTON
SUNDAY THIS COULD CHANGE THE PRECIPITATION TO SNOW SUNDAY IN MORE
LOCATIONS IN THE NORTH PART OF WESTERN WASHINGTON. WEAK WEATHER
SYSTEMS MAY AFFECT THE AREA NEXT WEEK.
&&
.SHORT TERM...SATELLITE IMAGERY SHOWS SHORTWAVE EMBEDDED IN THE
NORTHWESTERLY FLOW ALOFT OVER THE NORTHERN PORTION OF WESTERN
WASHINGTON THIS EVENING. DOPPLER RADAR SHOWS PRECIPITATION AS FAR
SOUTH AS JUST WEST OF SHELTON WEST OF THE SOUND AND AS FAR SOUTH AS
MOUNT RAINIER EAST OF THE SOUND. WITH THE NORTHWESTERLY FLOW ALOFT
THE CENTRAL SOUND IS GETTING RAIN SHADOWED A LITTLE BIT. BELLINGHAM
HAS BEEN REPORTING SNOW FOR THE LAST FEW HOURS WHILE THE REMAINDER
OF THE OBSERVATION SITES WITH PRECIPITATION ARE JUST REPORTING RAIN
AT 05Z. TEMPERATURES AROUND BELLINGHAM ARE NEAR FREEZING WHILE THE
REMAINDER OF THE AREA IS REPORTING MID 30S TO LOWER 40S.
THE FORECAST PROBLEM FOR THE EVENING CONTINUES TO BE WHERE WILL THE
RAIN SNOW LINE END UP IN THIS SCENARIO. THE MODELS HAVE BECOME MORE
CONSISTENT IN THE LAST COUPLE OF RUNS WITH THE GENERAL IDEA OF THE
SHORTWAVE TONIGHT BECOMING STATIONARY OVER NORTHWESTERN WASHINGTON
LATER TONIGHT INTO SUNDAY. SUNDAY AFTERNOON INTO SUNDAY NIGHT A WARM
FRONT...CURRENTLY SHOWING SIGNS OF DEVELOPMENT OUT NEAR 135W...WILL
MOVE INTO WESTERN WASHINGTON SPREADING PRECIPITATION OVER THE ENTIRE
AREA. BOTH THE 00Z NAM AND GFS NOW HAVE THE SNOW LEVEL NEAR THE
SURFACE LINE STAYING NORTH OF THE SEATTLE AREA THROUGH SUNDAY NIGHT
WITH THE EXCEPTION OF THE NAM DIPPING IT DOWN BRIEFLY INTO THE
SEATTLE AREA SUNDAY EVENING. WEB CAMS SHOW THE SNOW IN BELLINGHAM IS
NOT STICKING TO THE ROADS YET BUT WITH THE DEW POINT AT
FREEZING...WINDS NORTHEAST...AND THE BELLINGHAM TO WILLIAMS LAKE
SURFACE GRADIENT BECOMING MORE NEGATIVE OVERNIGHT...EXPECT THE SNOW
TO START STICKING TO THE ROAD SURFACES OVERNIGHT INTO SUNDAY
MORNING. WITH THE SHORTWAVE BECOMING STATIONARY OVER THE NORTHERN
PORTION OF THE AREA TONIGHT INTO SUNDAY AND THE TEMPERATURES
REMAINING AT FREEZING WITH OUTFLOW NORTHEASTERLY WINDS THROUGH
SUNDAY NIGHT WILL UPGRADE THE WATCH TO A WARNING FOR WESTERN WHATCOM
COUNTY. PRECIPITATION DOES NOT LOOK TO BE MUCH AT THIS POINT BUT A
FAIRLY CONSISTENT LIGHT PRECIPITATION WILL RESULT IN 1 TO 2 OR 3
INCH ACCUMULATIONS FOR EACH OF THE NEXT THREE 12 HOUR PERIODS.
CURRENT BELLINGHAM TO WILLIAMS LAKE GRADIENT AT -5.9 MB. THE NAM
SURFACE PROG HAS IT AT -9 MB AT 06Z WITH THE GFS AT -11 MB. THIS IS
AN INDICATION THAT THE MODELS ARE TOO AGGRESSIVE IN SPILLING THE
COLD AIR OUT OF BRITISH COLUMBIA. MORE EVIDENCE FOR THE SNOW LEVEL
TO THE SURFACE LINE TO STAY NORTH OF THE SEATTLE AREA FOR THE MOST
PART THROUGH THIS SCENARIO LEAVING THE SNOW LEVEL AROUND 500 FEET.
CURRENT FORECAST HAS A WINTER STORM WATCH AS FAR SOUTH AS THE
EVERETT AREA. WITH THE BELLINGHAM TO WILLIAMS LAKE GRADIENT BECOMING
MORE NEGATIVE OVERNIGHT WILL I AM RELUCTANT TO TAKE THE WATCH DOWN
WITH THIS FORECAST PACKAGE. WILL LET IT RIDE FOR NOW AND IF THE
TREND OF THE MODELS OVERESTIMATING THE BELLINGHAM TO WILLIAMS LAKE
GRADIENT CONTINUES OVERNIGHT LOOK FOR AT LEAST PORTIONS OF THE WATCH
TO BE DROPPED IN THE MORNING FORECAST PACKAGE.
WARM FRONT DISSIPATING OVER WESTERN WASHINGTON MONDAY MORNING INTO
MONDAY AFTERNOON. BOTH THE 00Z NAM AND GFS SHOW ANOTHER WARM FRONT
MOVING INTO THE AREA MONDAY NIGHT. CURRENT FORECAST IS DRY FOR THIS
TIME FRAME. THE SOLUTION ON THE 00Z RUN IS A NEW ONE. FOR NOW WILL
LET THE DRY FORECAST RIDE AND SEE IF THE MODELS CONTINUE WITH THIS
IDEA IN THE NEXT RUN OR TWO.
WILL UPDATE THE FORECAST TO ADD A WINTER STORM WARNING FOR WHATCOM
COUNTY. THE REMAINDER OF THE FORECAST UNCHANGED. FELTON
.LONG TERM...PREVIOUS DISCUSSION FOLLOWS. SOLUTIONS HAVE FLOPPED
AROUND FROM DRY AND COOL TO MILD AND WET. THE FORECAST IS
BROADBRUSHED WITH CHANCE TO LIKELY POPS. WE MAY SEE A WARM FRONT
AROUND WEDNESDAY...BUT AFTER THAT SYSTEMS MIGHT GO INTO CALIF AND
PRETTY MUCH AVOID THE PACNW FOR THE LATTER HALF OF THE WEEK BUT I
HAVE NOT DONE THAT TO THE FORECAST YET.
&&
.HYDROLOGY...RIVERS ACROSS WESTERN WASHINGTON WILL CONTINUE TO
RECEDE AND FLOODING IS NOT EXPECTED THROUGH NEXT WEEK.
&&
.AVIATION...A TROUGH OVER B.C. IS GENERATING RAIN OVER WESTERN WA
TONIGHT...WITH RAIN/SNOW AT KBLI. THE FLOW ALOFT IS NORTHWESTERLY.
NE FRASER RIVER OUTFLOW WILL INCREASE ON SUN WHILE A WARM FRONT
SPREADS MORE MOISTURE THROUGH WESTERN WA. KCLM AND KBLI MAY SEE MORE
SNOW...WITH A RAIN/SNOW MIX POSSIBLE AT KPAE. PRECIP ALONG THE COAST
AND TERMINALS SOUTH OF KPAE SHOULD STAY AS RAIN. MVFR TO IFR
CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. 33
KSEA...LIGHT RAIN AND MVFR CONDITIONS EXPECTED TONIGHT THROUGH
SUNDAY. SOUTH WINDS AT THE SURFACE...POSSIBLE SWITCHING TO THE NORTH
00Z MON. 33
&&
.MARINE...A WEAK SURFACE LOW OVER VANCOUVER ISLAND WILL CLIP THROUGH
W WASHINGTON TONIGHT. WINDS OVER THE COASTAL WATERS ARE BORDERLINE
SMALL CRAFT ADVISORY. MEANWHILE...NE PRES GRADIENTS WILL INCREASE
TONIGHT AS HIGH PRES BUILDS OVER INTERIOR B.C. EXPECT STRONG FRASER
RIVER OUTFLOW SUN AND SUN NIGHT WITH NE/E GALES OVER THE NORTHERN
INLAND WATERS AND THROUGH THE WEST ENTRANCE OF THE STRAIT OF JUAN DE
FUCA. STRONG OFFSHORE FLOW WILL CONTINUE ON MON...THEN EASE BY WED.
33
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WARNING FOR WESTERN WHATCOM COUNTY THROUGH SUNDAY
NIGHT.
WINTER STORM WATCH 4 AM SUNDAY TO 4 AM MONDAY FOR THE NORTH
COAST...WESTERN AND EASTERN STRAIT OF JUAN DE FUCA...SAN
JUAN ISLANDS...WESTERN SKAGIT COUNTY...ADMIRALTY INLET...
HOOD CANAL AREA...EVERETT AND VICINITY.
WINTER WEATHER ADVISORY FOR THE MOUNTAINS.
PZ...SMALL CRAFT ADVISORY COASTAL WATERS...WEST ENTRANCE STRAIT OF
JUAN DE FUCA.
GALE WARNING NORTHERN INLAND WATERS.
GALE WATCH NORTHERN COASTAL WATERS AND WEST ENTRANCE
STRAIT OF JUAN DE FUCA SUNDAY AFTERNOON THROUGH MONDAY
MORNING.
&&
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLNearby
Winter Storm Warnings in Washington, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.